# SDR RRXA98265

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SEAT TRACK WORN BEYOND LIMITS IAW DC-8 SRM 51-3-0, AT STA 1220.  REMOVED WORN SECTION OF SEAT TRACK.  FABRICATED AND INSTALLED NEW SECTION IAW DC-8 SRM 53-2-3 FIGURE 14.  TREATED AREA IAW DC-8 SRM 51-1-8.
